# SDR DALA2024062406341

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 59,557 hours, 42,153 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM #2 STA Y=196 APROX IN PASSANGER DOOR (L1) AT CABIN PAX. SUMMARY OF NRC 00090: AREA ON BEAM #2 STA Y=196 IN PASSANGER DOOR L1 AT CABIN PAX WAS REPAIRED PER B717-200 SRM 52-10-02-2R PROCEDURE 8 REPAIR 8. (LP #0406350)
